# SDR QXEA2018121900457

- Difficulty date: December 11, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 17,192 hours, 18,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3159287
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EXTERNAL FORWARD EMERGENCY EXIT LIGHT LENS BROKEN. REPLACED LENS IAW AMM 33-51-11.
